# SDR SWAA2024121255938

- Difficulty date: November 2, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP BS 277 AND STRINGER 10R AT PASSENGER CABIN 2024-687004<[01] REMOVED TIE CLIP BS 277 AND STRINGER 10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON AREA AND NO FOUND DAMADE. TIE CLIP MUST BE REPLACED DUE TO NO FOUND ALLOWABLE DAMAGE ON B737-700 SRM-53-00-07-1A-1 MEASURES OF CRACK IS :L= 0.8750? INCHES TOOL USED DIGITAL CALIPER P/N : 500-196-30 S/N A21033522 DUE DATE: 22/DEC/2024;[02] CORRECTED STEP 1 REPLACED TIE CLIP AND FASTENERS LOCATED AT BS 277 AND STRINGER 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET:18 REV:- . SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED TIE CLIP AND FASTENERS LOCATED AT BS 277 AND STRINGER 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET:18 REV:- . SEE INDIVIDUAL SIGN OFF BELOW CERTIFIED AS RII
